On 3-dimensional CR-manifolds
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 135-144
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1979_18_1_a12,
author = {\v{S}vec, Alois},
title = {On 3-dimensional {CR-manifolds}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {135--144},
year = {1979},
volume = {18},
number = {1},
mrnumber = {0589854},
zbl = {0465.53036},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a12/}
}
Švec, Alois. On 3-dimensional CR-manifolds. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 135-144. http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a12/